RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 3, Pages 173–196 (Mi izv843)  

This article is cited in 1 scientific paper (total in 1 paper)

The information Kolmogorov width and some exact inequalities between widths

E. M. Skorikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We introduce a new type of width, estimate its order for a class of functions of several variables and derive some exact inequalities connecting the classical widths.

DOI: https://doi.org/10.4213/im843

Full text: PDF file (675 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:3, 603–627

Bibliographic databases:

UDC: 517.982.256
MSC: 52A05, 52A40, 52C17, 41A10, 41A30, 41A25, 41A46, 41A63, 41A65, 42A05, 42A10, 42A20, 42B05, 42B99, 46A45, 46E15, 46E30, 46E35, 46B99
Received: 18.05.2005

Citation: E. M. Skorikov, “The information Kolmogorov width and some exact inequalities between widths”, Izv. RAN. Ser. Mat., 71:3 (2007), 173–196; Izv. Math., 71:3 (2007), 603–627

Citation in format AMSBIB
\Bibitem{Sko07}
\by E.~M.~Skorikov
\paper The information Kolmogorov width and some exact inequalities between widths
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 3
\pages 173--196
\mathnet{http://mi.mathnet.ru/izv843}
\crossref{https://doi.org/10.4213/im843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347094}
\zmath{https://zbmath.org/?q=an:1140.41004}
\elib{http://elibrary.ru/item.asp?id=9541839}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 3
\pages 603--627
\crossref{https://doi.org/10.1070/IM2007v071n03ABEH002369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249494000007}
\elib{http://elibrary.ru/item.asp?id=13543877}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548680074}


Linking options:
  • http://mi.mathnet.ru/eng/izv843
  • https://doi.org/10.4213/im843
  • http://mi.mathnet.ru/eng/izv/v71/i3/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Skorikov, “Exact Values of Information Kolmogorov Widths of Sobolev Classes in the One-Dimensional Case”, Math. Notes, 86:1 (2009), 146–148  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:355
    Full text:118
    References:48
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019